Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.
I understand your concern.
Well as you describe,possibly he may suffer from adverse effect of metformin.
Unfortunately, gastrointestinal problems are some of the most common side effects of metformin.
Diabetics are also prone to gastroparesis (the stomach does not move things along as well as it should).
You should discuss such symptoms with his doctor.
And try OTC prilosec empty stomach and Zantac after meals at bed time.
Hydrate himself with plenty of fluids.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.
Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.
Please provide a positive rating by clicking on 5 stars.
It’s my pleasure to continue this conversation until you satisfy.
Waiting for your response.